Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 9514230, 12 pages
Research Article

Bright Solitons in a -Symmetric Chain of Dimers

1Department of Mathematical Sciences, University of Essex, Wivenhoe Park, Colchester, Essex CO4 3SQ, UK
2Department of Mathematics, University of Indonesia, Depok, Indonesia

Received 17 July 2016; Revised 17 September 2016; Accepted 17 October 2016

Academic Editor: Yao-Zhong Zhang

Copyright © 2016 Omar B. Kirikchi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Omar B. Kirikchi, Alhaji A. Bachtiar, and Hadi Susanto, “Bright Solitons in a -Symmetric Chain of Dimers,” Advances in Mathematical Physics, vol. 2016, Article ID 9514230, 12 pages, 2016.